# SDR AALA202001089013

- Difficulty date: January 6, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,624 hours, 22,460 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transfer Valve
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR RETURNED TO DFW. ON CLIMBOUT RAISED LNG GEAR LEFT GEAR DISAGREE INDICATOR LIGHT (RED) REMAINED ILLUMINATED  WITH GEAR HANDLE IN THE UP POSITION. LANDING GEAR EXTENDS NORMALLY. EMERGENCY WAS DECLARED. MAINTENANCE EVALUATED AND SERVICED; FLIGHT REFUELED AND RE-DEPARTED. ***SUPPLEMENTAL ACTION SECT. 4 AND 5: REMOVED AND REPLACED LEFT HAND MAIN LANDING GEAR RETRACT ACTUATOR AND TRANSFER VALVE I.A.W. AMM 32-94-18 AND 32-31-71.***(CLOSED)
